That Fuzzy Feeling… The Bad Kind

So I’ve been ill. Turns out my fatigue at the weekend wasn’t just the dark mornings messing with my sleep patterns. Going on the doctors views I’ve been hit with a virus as well as my migraines playing up and because of my heart problems I’ve had to give several vails of blood so they can run a full battery of tests just in case theres anything that might act up later on.

Add to this my doc has changed my migraine medication. Part of the symptoms of my normal run of the mill migraine is that I get nausous and lose my appetite and the pills I’ve been on doing well with getting rid of the pain but they’ve been making my stomach problems worse. I’m now on Maxalt which is a gel form pill that melts in your mouth and actually works better if your stomachs empty. As with all these kinds of medication you get the drowsy warning and usually they do make me sleepy. I took one of the new pills this morning and it felt like the world was closing in. It got rid of the migraine almost straight away and everything else seems normal but 30  minutes after taking the pill I started getting tunnel vision. I also started to lose coordination. I’m not the least clumsy person normally but this morning i’ve been misjuging distances left right and centre.

Im sore and tired and I’m going to sleep.

[Slashdot] [Digg] [Reddit] [del.icio.us] [Facebook] [Technorati] [Google] [StumbleUpon]

No Comments


Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

CommentLuv badge